# SDR AALA202210056859

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737
- Aircraft serial: 30828
- Aircraft time: 60,776 hours, 25,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED LIGHT 1 BULB INOPERATIVE. RELAMPED 1 EACH BULB IN LIGHT ASSEMBLY PER AMM 33-18-00.
